# SDR SWIA202162009

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR BEAM CAP AT LBL27 AND AT APPROX. FS1030.00-FS1051.00     (C-CHECK RO 10/29/2021)    CORROSION ON FLOOR BEAM CAP AT LBL27 AND AT APPROX. FS1030.00-FS1051.00 WAS BEYOND LIMITS OF CRJ700 SRM 53-61-43-101-001-A01, REPLAIRED FLOOR BEAM LBL27 WITH NEW SPLICE SECTION AT APPROXIMATELY FS994 TO FS1053 IAW CRJ700 SRM 53-00-41-201-001-A01, COMPLIED WITH 337 FORM, COMPLIED WITH CORROSION CARD, COMPLIED WITH TASK CARD 51-900-1002-SKY
